American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Avram Sidi. Euler--Maclaurin expansions for integrals with arbitrary algebraic endpoint singularities. Math. Comp. 81 (2012) 2159-2173.
Abstract, references, and article information   
View Article: PDF

[2] E. A. Rakhmanov. Orthogonal Polynomials and $S$-curves. Contemporary Mathematics 578 (2012) 195-239.
Book volume table of contents   
View Article: PDF

[3] A. I. Aptekarev, J. S. Dehesa, P. Sánchez-Moreno and D. N. Tulyakov. Asymptotics of $L_p$-norms of Hermite polynomials and R\'{e}nyi entropy of Rydberg oscillator states. Contemporary Mathematics 578 (2012) 19-29.
Book volume table of contents   
View Article: PDF

[4] Christian Berg and Henrik L. Pedersen. A one-parameter family of Pick functions defined by the Gamma function and related to the volume of the unit ball in $n$-space. Proc. Amer. Math. Soc. 139 (2011) 2121-2132. MR 2775390.
Abstract, references, and article information   
View Article: PDF

[5] V. P. Gurariĭ. Error bounds, duality, and the Stokes phenomenon. I. St. Petersburg Math. J. 21 (2010) 903-956. MR 2604544.
Abstract, references, and article information   
View Article: PDF

[6] Peter Dragnev and Erwin Miña-Díaz. On a series representation for Carleman orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 4271-4279. MR 2680053.
Abstract, references, and article information   
View Article: PDF

[7] V. A. Kalyagin and A. A. Kononova. On the asymptotics of polynomials orthogonal on a system of curves with respect to a measure with discrete part. St. Petersburg Math. J. 21 (2010) 217-230. MR 2549452.
Abstract, references, and article information   
View Article: PDF

[8] Avram Sidi. Extension of a class of periodizing variable transformations for numerical Integration. Math. Comp. 75 (2006) 327-343. MR 2176402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Igor E. Pritsker. On the local asymptotics of Faber polynomials. Proc. Amer. Math. Soc. 127 (1999) 2953-2960. MR 1605937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Miroslav Englis. Asymptotic behaviour of reproducing kernels of weighted Bergman spaces. Trans. Amer. Math. Soc. 349 (1997) 3717-3735. MR 1401769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Miroslav Engliš. Asymptotics of reproducing kernels on a plane domain . Proc. Amer. Math. Soc. 123 (1995) 3157-3160. MR 1277107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nicola Garofalo and Fausto Segàla. Univalent functions and the Pompeiu problem . Trans. Amer. Math. Soc. 346 (1994) 137-146. MR 1250819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nathan Schwid. Correction to ``The asymptotic forms of the Hermite and Weber functions'' . Trans. Amer. Math. Soc. 47 (1940) 322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nathan Schwid. The asymptotic forms of the Hermite and Weber functions . Trans. Amer. Math. Soc. 37 (1935) 339-362. MR 1501790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. D. Carmichael. On a general class of series of the form $\sum c\sb ng(x+n)$ . Trans. Amer. Math. Soc. 17 (1916) 207-232. MR 1501038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1